Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Stomach pain, constipated, nose bleeds, fever. On miralex. Suggest?

My son is 4 years old. He has been having stomach pains for the last 9 days. I took him the first day to the E.R. because he was curling up in the fetal position and crying with tears. They took an x ray and only saw that he was very constipated. He has been taking a dose of Miralax each day. About 6 days ago, he had a fever that lasted 2-3 days of about 102 degrees. Again he is having pain each day and is hardly eating. He is also having nosebleeds, I'm not sure if that is just due to season changes.
Asked On : Tue, 16 Apr 2013
Answers:  3 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hi ! Your son's fever shows that he has got some kind of infection irrespective of the origin of the pain abdomen. In paediatric age group, even simple upper respiratory tract infection can give rise to severe abdominal pain mimicking acute surgical abdomen at times. Nose bleeds could be related to the respiratory tract infection if he has it. Otherwise, one has to go for tests relating to bleeding disorders, and also have to rule out dengue fever. Last but not the least, any surgical abdomen has to be excluded which can be done by clinical and special radiological means. Also urinary tract infection has to be ruled out by simple urine test. I think you should take him to the treating doctor again if he is not getting relief. Wishing your son a quick recovery.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Pediatrician Dr. Y V Siva Sankara Murty's  Response

Thanks for writing to health care magic.

I can understand the problem you are facing.

Is your child having burning urination?

Does he complain of increased frequency of urination?

Does he complain of soar throat or any cough?

Your child requires further examination and investigations to arrive at a diagnosis.

So request you to consult your doctor for the same>

Hope this helps.
Take care.
Answered: Fri, 19 Apr 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum.
Thanks for sending question to H.C.M.F.
Your 4 year son had stomach pain 9 days ago. About 6 days ago he had fever, for 3 days, and had pain abdomen loss of appetite, and nose bleed.
All these symptoms appears to be directing towards the same disease, enteric fever with upper respiratory symptoms as well. Nose bleed may be due to upper respiratory symptoms.
I advise you to consult a pediatrician for diagnosis and treatment. You may have to undergo a series of tests for confirmation. Don't worry he will be fine soon.
Best regards.

Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor